List of citations in Numdam for : On the convergence rate of approximation schemes for Hamilton-Jacobi-Bellman equations

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 36 (2002) no. 1, p. 33-54

Barles, G.; Briani, A.; Chasseigne, E.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 19 (2013) no. 3, p. 710-739



Sandberg, Mattias; Szepessy, Anders

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 40 (2006) no. 1, p. 149-173

Bonnans, J. Frédéric; Ottenwaelter, Élisabeth; Zidani, Housnaa

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 38 (2004) no. 4, p. 723-735